# SDR QXEA200601927

- Difficulty date: July 24, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 12,967 hours, 13,519 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Caution Message
- Condition: False Activation
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMF-ON FLIGHT 2410, FLAP POWER CAUTION LIGHT ILLUMINATED AFTER ENGINE STSRT, RAN CHECKLIST. NO CHANGE. RESET CIRCUIT BREAKER A SECOND TIME. CAUTION LIGHT STILL ILLUMINATED. MAINTENANCE C/W FIM TASK, ERASED CDS FAULTS, UNABLE TO DUPLICATE. NO PARTS REPLACED.
